RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2011, Volume 12, Issue 1, Pages 51–59 (Mi cheb59)  

An almost fourth order uniformly convergent scheme for reaction-diffusion problems on a piecewise uniform grid

Vanja Vukoslavčević

Faculty of Sciences, University of Montenegro

Abstract: For the problem: $-\varepsilon y^{\prime\prime}(x) + p(x) y(x) = f(x),\;\: x \in D, \;\: y(0)=\alpha_{0},  y(1)=\alpha_{1}$ the spline difference schemes on a piecewise mesh having the second order of uniform convergence are given. Also, in this paper is presented a construction of an uniformly convergent scheme with an almost fourth order of uniform convergence on a Shishkin mesh.

Full text: PDF file (430 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 65L12 (34C11 34E15 65L10 65L11)
Received: 21.05.2011
Language:

Citation: Vanja Vukoslavčević, “An almost fourth order uniformly convergent scheme for reaction-diffusion problems on a piecewise uniform grid”, Chebyshevskii Sb., 12:1 (2011), 51–59

Citation in format AMSBIB
\Bibitem{Vuk11}
\by Vanja~Vukoslav{\v{c}}evi{\'c}
\paper An almost fourth order uniformly convergent scheme for reaction-diffusion problems on a piecewise uniform grid
\jour Chebyshevskii Sb.
\yr 2011
\vol 12
\issue 1
\pages 51--59
\mathnet{http://mi.mathnet.ru/cheb59}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3075065}


Linking options:
  • http://mi.mathnet.ru/eng/cheb59
  • http://mi.mathnet.ru/eng/cheb/v12/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:213
    Full text:69
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020